04-02-2003, 06:03 PM #1New Member
- Join Date
- Mar 2003
Clens and my night of hell. Please Help
I just want to tell you a personal story of self inflicted hell I went through last night. All I am looking to do is lose weight. I am NOT overweight but could def benefit from clens since I am already happy with my lean muscle mass. I am 5'10 240. I was advised to take clens. The whole two week on and off routine well this is what i did.
First Day: I took one in the morning (pill has j enscribed on it so i assume its right). Felt fine, very minor jitter, no palps. Got home from work took two more and worked out chest and did cardio for 45 min (running). Felt great. Actually I felt like I could have ran forever. (May have been a puesdo effect)
Well get home lay down feel some palps but nothing different from when I took stacker (I am NOT current doing stacker now)
Well I was kinda in a light sleep all night until I woke fully up to my heart pounding out of my fucking chest. My body temp felt high to a point I had chills(I know clens do that, its how they work) I felt like my cardiac output had to be quite low. I mean it was beating so fast, I thought I was about to check out (saying hail mary's the whole 9 yards). I was to scared to take my blood pressure for fear it would increase my panic attack.
After peeing and drinking water b/c I felt so dehydrated I somewhat got it together, calm down, made it to the morning but feltlike shit(no sleep) wondering what the hell went wrong. How much of it was the clen and how much of it was a good old Panic Attack?????
Well DAY 2: out of fear I didnt take any in the morning b/c I just felt like crap, got home from work and took my BP it was 140/100.(granted I just walked up stairs and took it within 5-10 mins. Well My BP at 140/100 wasnt pleasing so took Xanax to relax took nap (b/c so tired from no sleep night before) woke up, took BP and it was 127/88. (much better).
So my question is what the hell went wrong? Can Anyone please share there symptons with me so I am not so shocked with the onset with me? Did i take to many the first day? AND THE BLOOD PRESSURE IS WHAT IS DISTURBING. I know it increases it but is it permanent with every dose or does palps & high BP go away after few days. Feeling hot I can deal with. I really do want to do this but not if I am gonna go through the hell of that night. I am thinking I took to many the first day?
What high BP is high where it doesnt endanger you in anyway?? I am thinking of starting from scratch with one pill and increase an half a pill a day or maybe I should have stuck with 2 a day for 2 days then go to 3 instead of starting at 3 a day
I apoligize for the long thread but I wanted to give you as many deatails as possible so you could advise me in the best way. Thank you for your support and god bless
04-02-2003, 06:58 PM #2
04-02-2003, 07:11 PM #3
04-02-2003, 07:16 PM #4Junior Member
- Join Date
- Sep 2001
what ever happened to good old fashion cardio and diet? anything that is a stimulant can have major drawbacks. i would watch what you take bro, dont take clen with an AS, both increase your heart rate. ive also heard alot of stories with people having some heart problems on that stuff, especially when they abused it.
04-03-2003, 02:02 PM #5
04-03-2003, 02:32 PM #6
depending on what dosage your pills are at 20,40,50 mcg
you should start out slow and low. ie:
day one 20mcg
day two 40mcg
etc ... until you have reached a max dosage of 120mcg, only increasing when you have ajusted to the side effects.
you should be drinking 4-5 litres of water per day and keep your weight training and cardio to a moderat level
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)